Tramadol

Hi, due to the pain I have been in over the last few months and several trips to a&e I was adviced to take tramadol to see if it helped with the pain, in did. I had my lap and now feel like I should start to come off it, however it's proving very hard. If I don't have it I really go in hysterics my legs feel so dumb and painful, my body temp fluctuates, I can't eat. I just sit cry and scream I just cNt control anything feel like someone else in my body.

Now it has happened like that I'm scared to try again as Idont want to be like that and not nice for my partner.

Anyone know anything to do to help come off it? Any tips?

Thank you xx

3 Replies

oldestnewest
  • Hi, my wife went into a panic whenever she had to travel anywhere, she was on Tramadol (stage 4 endo) as well, that's when she realised that she was addicted to the tablets. Plse speak to your GP as my wife said it sounds like you may have the withdrawal symptoms due to trying to come off them like she did.. if your GP can prescribe something less potent.

  • I agree. You are displaying standard withdrawal symptoms. I went through it last week, coming off a cocktail of drugs for pain. It's really scared, but your Gp will be able to help. Good luck.

  • Hi hun,

    I have stage 4 endo as well as alot of other health problems. I have been on a cocktail of strong painkillers for over 3 years, including tramadol. I haven't experienced anything with tramadol like you are, but I did help a friend who ended up with a tramadol addiction. This sounds like you may be addicted- & the symptoms you have when you don't take it sound exactly the same as what my friend had (withdrawal). Tramadol is highly addictive & although some people have no problems, it sounds as if you've not been so lucky.

    You need to speak to your gp hun, just be honest with them & tell them you think you may have developed a tramadol addiction & explain your symptoms. Like with all withdrawal, you should never suddenly stop taking the medication. Your doctor will be able to help you by weaning you off the tramadol by gradually reducing your dose. My friend also had some counselling & cognitive behavioural therapy to help with the mental side of things, & it really helped him. Please dont try & just suddenly stop or "go cold turkey" as this can make things alot worse. Doctors are used to seeing this sort of thing & they will be able to help.

    Much luck & all the best hun :) xxxxx

You may also like...